On the soliton solutions to the density-dependent space time fractional reaction–diffusion equation with conformable and M-truncated derivatives

ESEN H., ÖZDEMİR N., SEÇER A., BAYRAM M., Sulaiman T. A., Ahmad H., ...More

Optical and Quantum Electronics, vol.55, no.10, 2023 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 55 Issue: 10
  • Publication Date: 2023
  • Doi Number: 10.1007/s11082-023-05109-9
  • Journal Name: Optical and Quantum Electronics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, Compendex, INSPEC, Metadex, Civil Engineering Abstracts
  • Keywords: Conformable derivative, M-truncated derivative, Reaction–diffusion equation, Riccati–Bernoulli sub-ODE technique
  • Yıldız Technical University Affiliated: Yes


In this manuscript, the density-dependent space-time fractional reaction–diffusion equation in the sense of conformable and M-truncated derivatives (CMD) is presented. Through fractional transformation, these nonlinear fractional equations can be converted into nonlinear ordinary differential equations (NLPDEs). Besides, with the help of the Riccati–Bernoulli sub-ODE method (RBM), new exact solutions for these nonlinear fractional equations are produced. In order to construct the comparative analysis between different type fractional derivatives, graphical representations are demonstrated for chosen values of unknown parameters.